advertisement
Question
Posted by: Heath | 2008/07/21

cilift

I saw my doctor on Friday who prescribed Cilift for me for depression. I have had nausea, tremors, sweating and some of the other side effects described in the insert. Will these continue while I am on Cilift or will they go away ?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

On most drugs, including Cilift, side-effects are at their worset in the first week or two, as one's body gets used to them. Generally, most people find they settle down on CIlift and that the side-effects either go away, or reduce to manageable levels, and they find the drug really very helpful

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Heath | 2008/07/21

Thanks Samantha ! I am very glad to hear that. Do you mind if I ask you if Cilift has worked for you ? I am not sure that I am doing the right thing but I also cannot continue feeling the way I have been.

Reply to Heath
Posted by: samantha | 2008/07/21

I have been on cilift for 3 months now and the side effects that you are experiencing normally lasts for 3 weeks max. After that you should feel " yourself"  again. Just hang in there and give it some time...

Reply to samantha

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement